advertisement
Question
Posted by: Anonymous | 2009/05/02

injection

About three weeks ago I got a voltaren injection in my back with a cortisone(?) injection in my buttocks: right side. While the the one that went into the back was a bit more painful during the injection, the area of the other one still hurts. There is no bruising or mark of any kind but on that specific area of the cheek it still hurts as though there were a bruise. Is it normal for it still to hurt after such a length of time?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I do not think this is normal and I therefore, suggest that you consult a doctor for an examination.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement